# SDR DALA2023031301842

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 2,058 hours, 236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 35H FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: RE-PIN'D WIRES FOR CONNECTOR. (4195503)
